How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Internist Your Own Question
Internist, Board Certified Physician
Category: Medical
Satisfied Customers: 4766
Experience:  Int. Med., Gastroenterology. Fellow American College of Physicians. Trained, located in the U.S.
Type Your Medical Question Here...
Internist is online now
A new question is answered every 9 seconds

I have been taking aleve with amoxicillan and clavulanate potassium

Resolved Question:

I have been taking aleve with amoxicillan and clavulanate potassium presription. Is it possible it can cause and anxiety attack or something similar?
Submitted: 4 years ago.
Category: Medical
Expert:  Internist replied 4 years ago.
Did this just happen at the same time you started these drugs?
Customer: replied 4 years ago.
Not sure, however it really got worse when I started taking both
Expert:  Internist replied 4 years ago.
thank you for the additional information. There are no reported interactions such as you described with these drugs combination. Of course anything is possible but this is not a common side effect nor interaction between the Aleve, amoxacillin, and clavulanate.

*****Click ***** "ACCEPT" (GREEN) ***** or I do not get credit for my answer and Just Answer holds your deposit. Take a moment to leave a ***** POSITIVE ***** feedback which does not cost you anything. This response is for your information only and does not substitute for a visit to your doctor.
Internist and 7 other Medical Specialists are ready to help you